Voprosy meditsinskoi khimii (ISSN 0042-8809)

The effect of hyperlipoproteinemia induced by the administration of an atherogenic lipoprotein fraction on various indices of lipid metabolism in rabbits

   
Bel'chenko D.I., Khanina N.Ia., Kalinkin M.N.
PubMed Id: 3630013
Year: 1987 vol: 33  issue:3  pages: 42-45
Abstract: Hyperlipoproteinemia, which was developed after intravenous administration of lipoprotein atherogenous fraction, caused the secondary metabolic alterations. These alterations were manifested as a decrease in catabolism of blood serum lipoproteins, accumulation of hydrophobic lipid components in the lipoproteins as well as in a decrease in relative content of high density lipoproteins responsible for elimination of cholesterol from tissues.
Download PDF:
Reference: Bel'chenko D.I., Khanina N.Ia., Kalinkin M.N., The effect of hyperlipoproteinemia induced by the administration of an atherogenic lipoprotein fraction on various indices of lipid metabolism in rabbits, Voprosy meditsinskoi khimii, 1987, vol: 33(3), 42-45.
References
 1995(Vol:41)
 1994(Vol:40)
 1993(Vol:39)
 1992(Vol:38)
 1991(Vol:37)
 1990(Vol:36)
 1989(Vol:35)
 1988(Vol:34)
 1987(Vol:33)
 1986(Vol:32)